Lucas Sequences and Functions of a 4-by-4 Matrix

DSpace/Manakin Repository

Search OPUS

Advanced Search


My Account

Show simple item record Melham, R 2012-10-12T03:32:45Z 1999-01
dc.identifier.citation Fibonacci Quarterly, 1999, 37 (3), pp. 269 - 276
dc.identifier.issn 0015-0517
dc.identifier.other C1UNSUBMIT en_US
dc.format Jessica Robinson
dc.publisher FIBONACCI ASSOC
dc.title Lucas Sequences and Functions of a 4-by-4 Matrix
dc.type Journal Article
dc.parent Fibonacci Quarterly
dc.journal.volume 3
dc.journal.volume 37
dc.journal.number 3 en_US
dc.publocation USA en_US
dc.identifier.startpage 269 en_US
dc.identifier.endpage 276 en_US SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 0101 Pure Mathematics
dc.personcode 974601
dc.percentage 100 en_US Pure Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US en_US
dc.location.activity en_US
dc.description.keywords en_US
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Science
utslib.copyright.status Open Access 2015-04-15 12:23:47.074767+10
utslib.collection.history Uncategorised (ID: 363)
utslib.collection.history General (ID: 2)

Files in this item

This item appears in the following Collection(s)

Show simple item record